• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



? for the ladies....o/t

LISACDVIRGIN

Silver Member
S: 19st6.0lb C: 19st6.0lb G: 10st7lb BMI: 45.3 Loss: 0st0lb(0%)
#1
Hey all, sorry not been about very much, started new job last week and have been coming in and crashing out most nights and doing nothing! Feeling a bit better this week i guess its just coz i havent worked full time in so long and have Alex to look after now too as well!
Anyway! back to my off topic question!
i go on holiday in 2 weeks and unfortunately i wll have my totm. It wouldnt usually bother me however since i started CD my periods have been a lot lot heavier and have lasted a lot longer.
I seem to remember about 5 years ago a girl i know going on holiday at the same time as her period but she went to the doctor and was able to take a tablet to suspend her period? Am i right? does this excist or hav i dreamt it?? Any answers much appreciated!!
xxx
 
Get Rid of this ad and join in on the conversation for free today! Tap here!

annie_d

Silver Member
S: 14st5lb C: 13st7lb G: 11st0lb BMI: 28.7 Loss: 0st12lb(5.97%)
#2
I take the contraceptive pill continuosly and so i never have a period!
 
#3
yeh hun its true my friend gets it every time she goes on holiday if its her totm.

just make an appointment at gps and explain it to them and they should give u it best do it soon though.hope that helps xx
 

jackietrew

Will be slim!!!!!!!
#4
yeah you can get a pill from the docs that stops it for about a month, not sure what its called though you'll have to check! my friend used it, but said her periods were even more irregular afterwards but soon got back to normal, have a gd holiday when you go xxx
 

festivalfairy

Finally a size 12!
#5
I do it once and a while hun its not recommened to do it every month but i do it if im going on holiday or got a night planed with the boyf ha haha
 

LISACDVIRGIN

Silver Member
S: 19st6.0lb C: 19st6.0lb G: 10st7lb BMI: 45.3 Loss: 0st0lb(0%)
#7
thanku so much! i'l make an appointment with doc asap!

i have the coil will that matter?
 

m85912

Only a few more pounds...
S: 13st3lb C: 8st11lb G: 8st6lb BMI: 24 Loss: 4st6lb(33.51%)
#8
It's called Norethisterone. My doctor gave it to me when I had reallybad heavy bleeding last year. It acts like a contraceptive in a way. But taken under normal circumstances, it does do the job and delays any menstruation
 

festivalfairy

Finally a size 12!
#9
Not sure tbh as thats a contreceptive aint it?? Might not let you have 2 buttttttttttt id check anyway x
 

Lisa Marie

Silver Member
G: 10st0lb
#10
I was given Norethisterone by my GP last year as I was going on holiday and suffer from endometriosis whcih makes TOTM a nightmare any way I stopped taking whilst away I didn't sleep a wink for days. When I looked a t the side effects it causes insomnia.
 

jannyT

Full Member
S: 12st7lb C: 10st12lb G: 9st7lb BMI: 24.5 Loss: 1st9lb(13.14%)
#11
Hi it's Norihistorone (?) My doctor gives it to me no problem. Take 3 a day and your period will stop and stay away. As soon as you stop taking it you period will return in a day or so. It's a godsend!

Jan x
 
S: 22st3lb C: 21st8lb G: 14st7lb BMI: 44.6 Loss: 0st9lb(2.89%)
#12
You need to get to your GP asap as you need to start taking it in good time before you are due on I believe.
 
#13
Also, depends what type of coil you have. I got the mirena, and am too sensitive to extra hormones to have any sort of medication (other than the progesterone the mirena gives me). But, i suppose im lucky as on the mirena i dont get periods - woohoo!
 


Similar threads



Top